RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 6, Pages 875–883 (Mi mz11647)  

Two-Dimensional Shock Waves for a Model Problem

V. V. Palin

Lomonosov Moscow State University

Abstract: The existence of nonclassical (two-dimensional) shock waves in Riemann's problem is proved for a modification of the system of shallow water equations.

Keywords: Riemann–Hugoniot catastrophe, nonstrictly hyperbolic system in the sense of Petrovskii, two-component modification of the system of shallow water equations.

DOI: https://doi.org/10.4213/mzm11647

Full text: PDF file (415 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 103:6, 936–942

Bibliographic databases:

UDC: 517.9
Received: 19.04.2017
Revised: 23.05.2017

Citation: V. V. Palin, “Two-Dimensional Shock Waves for a Model Problem”, Mat. Zametki, 103:6 (2018), 875–883; Math. Notes, 103:6 (2018), 936–942

Citation in format AMSBIB
\Bibitem{Pal18}
\by V.~V.~Palin
\paper Two-Dimensional Shock Waves for a Model Problem
\jour Mat. Zametki
\yr 2018
\vol 103
\issue 6
\pages 875--883
\mathnet{http://mi.mathnet.ru/mz11647}
\crossref{https://doi.org/10.4213/mzm11647}
\elib{http://elibrary.ru/item.asp?id=34940605}
\transl
\jour Math. Notes
\yr 2018
\vol 103
\issue 6
\pages 936--942
\crossref{https://doi.org/10.1134/S0001434618050309}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000436583800030}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049122171}


Linking options:
  • http://mi.mathnet.ru/eng/mz11647
  • https://doi.org/10.4213/mzm11647
  • http://mi.mathnet.ru/eng/mz/v103/i6/p875

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:171
    References:20
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020